An index formula for the product of linear relations

Adrian Sandovici, Henk de Snoo*

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    52 Citations (Scopus)
    19 Downloads (Pure)

    Abstract

    Let X, Y, and 3 be linear spaces and let A and B be linear relations from X to Y and from Y to 3, respectively. The main result of this note is a formula which relates the nullities and the defects of the relations A and B with those of the product relation BA. (C) 2009 Elsevier Inc. All rights reserved.

    Original languageEnglish
    Pages (from-to)2160-2171
    Number of pages12
    JournalLinear Algebra and Its Applications
    Volume431
    Issue number11
    DOIs
    Publication statusPublished - 1-Nov-2009

    Keywords

    • Linear space
    • Linear relation
    • Fredholm index
    • OPERATORS
    • DESCENT
    • THEOREM
    • NULLITY
    • DEFECT
    • ASCENT

    Fingerprint

    Dive into the research topics of 'An index formula for the product of linear relations'. Together they form a unique fingerprint.

    Cite this